JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Weak Separation Axioms in Generalized Topological Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.387-399
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.387
 Title & Authors
Weak Separation Axioms in Generalized Topological Spaces
Renukadevi, V.; Sivaraj, D.;
  PDF(new window)
 Abstract
We show that in quasi-topological spaces, separation axiom is equivalent to , is equivalent to semi - , and semi - is equivalent to semi - . Also, we give characterizations for , semi - and semi - generalized topological spaces.
 Keywords
generalized topology;-closed and -open sets;generalized spaces for i
 Language
English
 Cited by
 References
1.
A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar., 96(2002), 351 357, DOI: 10.1023/A:1019713018007. crossref(new window)

2.
A. Csaszar, Separation Axioms for Generalized Topologies, Acta Math. Hungar., 104(2004), 63-69. crossref(new window)

3.
A. Csaszar, Generalized open sets in generalized topologies, Acta Math. Hungar., 106(2005), 53-66, DOI: 10.1007/s10474-005-0005-5. crossref(new window)

4.
A. Csaszar, Further remarks on the formula for ${\gamma}$-interior, Acta Math. Hungar., 113(2006), 325-332, DOI: 10.1007/s10474-006-0109-6. crossref(new window)

5.
A. Guldurdek and O. B. Ozbakir, On ${\gamma}$-semi-open sets, Acta Math. Hungar., 109(4)(2005), 347-355, DOI: 10.1007/s10474-005-0252-5. crossref(new window)

6.
H. Maki, J. Umehara and T. Noiri, Every topological space is pre-T${\frac12}$, Mem. Fac. Sci. Kochi. Univ. Math., 17(1996), 33-42.

7.
V. Pankajam and D. Sivaraj, Some separation axioms in generalized topological spaces, Bol. Soc. Paran. Mat.(3s)., 31(1)(2013), 29-42.

8.
I. L. Reilly and M.K. Vamanamurthy, On ${\alpha}$-sets in topological spaces, Tamkang J. Maths., 16(1)(1985), 7-11.

9.
V. Renukadevi and D. Sivaraj, On ${\delta}$-sets in ${\gamma}$-spaces, Filomat, 22(1)(2008), 95-104. crossref(new window)

10.
V. Renukadevi and D. Sivaraj, On weak separation axioms in generalized topological spaces, Annales Univ. Sci. Budapest., to appear.

11.
P. Sivagami, Remarks on ${\gamma}$-interior, Acta Math. Hungar., 119(2008), 81-94, DOI:10.1007/s10474-007-7007-4. crossref(new window)